# SDR ASOA200900464

- Difficulty date: April 5, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 27,013 hours, 23,451 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB DRAG ANGLE DIAPHRAGM CRACKED 1.1 INCH LONG ON RT AFT SIDE UNDER RUDDER.
